Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Periodic points of diffeomorphisms


Author: K. R. Meyer
Journal: Bull. Amer. Math. Soc. 73 (1967), 615-617
MathSciNet review: 0221521
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin and B. Mazur, On periodic points, Ann. of Math. 81 (1965), 82-99. MR 176482
  • 2. S. Smale, Dynamical systems on n-dimensional manifolds, Proceedings of the Internation Symposium on Differential Equations and Dynamical Systems, Academic Press, New York, 1967.
  • 3. S. Smale, Differential dynamical systems, Bull. Amer. Math Soc. 73 (1967). MR 228014
  • 4. P. Hartman, Ordinary differential equations, John Wiley, New York, 1964. MR 171038


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11797-X